A 62-year-old female asked:
Can diet cause an irradiated overactive thyroid since treated for years as hypothyroid to become slightly hyperthyroidism according to latest tests.
1 doctor answer • 10 doctors weighed in
Internal Medicine 61 years experience
Unlikely: If your thyroid became underactive after radiation treatment for overactive thyroid,which is almost always the case, perhaps your thyroid supplement dose has become too strong and accounts for the high thyroid level now. Your physician or endocrinologist,who knows all your past and current history, can advise you best,however.
192 viewsReviewed >2 years ago
Last updated Jun 28, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.